Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MaximaBella

Member
  • Posts

    32
  • Joined

  • Last visited

Reputation

0 Neutral

About MaximaBella

  • Birthday 04/11/1980

Profile Information

  • Gender
    Female
  • Location
    Washington

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. holy HECKKKKKKKK, this is incredible... and Im floored by your lack of scars
  2. Oh gosh. How much hair do you lose on it? Is it just strands or clumps? I'm sorry to ask something personal...it helps in looking at the big picture. its strands, my hair feels like a snarly dry thinning mess, at first glance, most people probably wouldnt notice that know me that its thinning...and i suppose a stranger couldnt tell either, but I sure can. I always think of my hair as one of my best features, so its a bummer for me!! I think its an all over strands sorta thing, not clumps...when
  3. I have experienced hairloss. Im at just starting month 4 right now and it started about 2 months into treatment. My hair is SOOO dry. I am normally a very oily haired person, but now I dont even need to wash. My hair has become SO dry that its, snapping, breaking, and whole strands occasionally falling out. I have pretty long hair. I am taking biotin and fish oil to try and combat this...sucks..but im dealing
  4. i normally wax, but for my upper lip what ive been doing is bleaching, then i buzz off all the little bleached hairs with that itty bitty electric hair remover
  5. im a werewolf too, Ive always been a hairy girl, but my chin hair has increased drastically, and upper lip too, as for the hair on my head, no such luck, if it has increased im not aware because my hair is so dry its snapping/breaking off
  6. this is really frustrating to me, seems Im reading more and more that essentially everyones acne comes back Im sorry you are experiencing this
  7. same rash here too, and it doesnt bother me lol
  8. I pretty much had the same thing happen, missed a few in one week, then had insurance issues which took me off my 40 mg at least 5 days, I also noticed symtoms subsiding..mostly I was just seeing more oil production again. In speaking to my derm she did say that YES, she thinks at the point this happened was a high point in my treatment that could have stalled me a bit for progress..just due to the time in my treatment that it happened...so people may argue it stays in yr system, and of course
  9. I wanted to add I did topical and anti biotics a month prior and one week in as well to help keep IB under control and obviously it worked! However now into month three and feel like Im exp IB on my back. way more acne on my back that prior to being on tane
  10. I am on month three and my hair has been breaking as well. Its not coming out at the root either. My hair stylist noticed it about a month ago , about mid way thru my hair on back of head I have breakage and she was the one that spotted it. I can also tell when brushing that its snapping off, I have very long hair, but am losing peices of it, not long strands. I assume this is due to dryness. However, over all, my hair doesnt seem any thinner. I started taking biotin.
  11. I started with 40mg and my scalp got to dry and itchy and flaky..started using shampoo and conditioner by Nioxin for dry scalp for a week or so, and it cleared up. my body adjusted to being on the accutane, and I havent had any issues with my scalp since. I never had any pain tho.
  12. My first two months were 40mg on Amnesteem, in a oval gel capsule..which was liquid filled. I just went up to 60mg on Claravis and noticed that this is a dry pill form. Anyone make the switch and notice any difference? Increase or decrease of side effects or clearing??? I guess for whatever reason i assumed liquid capsules would be better and more potent...whats everyone think??
×